# SDR 98ZZZX1748

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1179405403
- Condition: Intermittent
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUEL INDICATION INTERMITTENTLY DROPS TO 5 GALLONS THEN RETURNS TO NORMAL.  REMOVED AND REPLACED.
